MathSciNet Relay Station
MathSciNet bibliographic data
MR2146892 60G51 (60E10 60J50 91B30)
Chiu, Sung Nok; Yin, Chuancun Passage times for a spectrally negative Lévy process with applications to risk theory. Bernoulli 11 (2005), no. 3, 511–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement